# SDR AALA20061192

- Difficulty date: December 6, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY FLOOD LIGHT AT AFT RIGHT DOOR INOPERATIVE.  RELAMPED EMERGENCY FLOOD LIGHT AT AFT RIGHT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
